# SDR CA120919008

- Difficulty date: June 29, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cirrus SR22
- Engine: Cont IO550N
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 7414 · Magneto/Distributor
- Part: Housing
- Condition: Failed
- Location: Magneto
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAGNETOS WERE R & R WITH O/H UNITS AFTER TROUBLESHOOTING AND FINDING A NO SPARK CONDITION. UNSERVICEABLE MAGNETOS WERE SENT TO AN O/H FACILITY AS CORES. UPON TEAR DOWN IT WAS FOUND THE MOLDED ALUMINUM HOUSING CONTAINING THE ROTATING MAGNETS SUFFERED FROM AN APPARENT SEVERE ROTATIONAL STRESS CAUSING THE HOUSING TO TEAR AT THE KEY WAY AND ROTATE ON THE SHAFT. CONDITION WAS FOUND IN BOTH LT AND RT MAGNETOS.
